# SDR XNOA01073

- Difficulty date: September 26, 2002
- Submitted: September 26, 2002
- Operation: Air carrier
- Aircraft: N307FV
- Make and model: Airbus A300 B4-203
- Aircraft serial: 235
- System (JASC): 4970 · APU Indicating System
- Part: Connector
- Condition: Loose
- Location: Cockpit
- Stage of operation: TX
- How discovered: C
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

NR 1 ENGINE AND APU FAULT LITES CAME ON PRIOR TO T/O. (MANIFOLD FAULT LITES)  RESET CONNECTOR ON 12 & 13 HF CONTROL BOX. "A" LOOP SYS OPS CHECK GOOD ON GROUND IAW A300MM 26-16-00.
